# SDR A6WA200640162

- Difficulty date: April 28, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 559 S13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SUSTAINED LIGHTNING STRIKE DAMAGE AT FS 559, STRINGER 13R AT FASTENER HOLE.  MAINTENANCE PERFORMED A MAJOR REPAIR TO THE LIGHTNING STRIKE DAMAGE FUSELAGE SKIN AT RT SIDE FS 559 PLUS 13 BY CUTTING OUT THE DAMAGED SKIN SECTION AND FABRICATING REPAIR PARTS IAW BSC EO 601R-53-9009A.  (M)
